# SDR AWXA200701049

- Difficulty date: August 29, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N648AW
- Make and model: Airbus A320-232
- Aircraft serial: 770
- Aircraft time: 36,815 hours, 14,131 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472190209
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C-07 CHECK - NR 5980131, CORROSION ON CABIN PASSENGER SEAT RAIL BEAM, BS 3043/FR 64 - BS 3158+5" / FR 66+3", -Y1292.  REPLACED CABIN PASSENGER SEAT RAIL BEAM, BS 3043 / FR 64 - BS 3158+5" / FR 66+3", -Y1292 IAW A320 SRM 51-72-11.
